# SDR UIEA2020042000766

- Difficulty date: April 17, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 81,223 hours, 11,597 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT BLEED ISOLATION VALVE EICAS IN FLIGHT.( CYCLED ISOLATION VALVE MULTIPLE TIMES WITH PRESSURE AND WITHOUT PRESSURE. VALVE OPENED AND CLOSED NORMALLY WITH NO FAULTS. OPS CHECK GOOD IAW AMM 36-11-04. )
